Bounds for the zeros of a quaternionic polynomial with restricted coefficients

Document Type : Research Paper


Department of Mathematics, University of Kashmir, Srinagar-190006, India


The problem of determining the zeros of regular polynomials of a quaternionic variable with quaternionic coefficients is addressed in this study. We derive new bounds of the Enestrom-Kakeya type for the zeros of these polynomials by virtue of a maximum modulus theorem and the structure of the zero sets in the newly developed theory of regular functions and polynomials of a quaternionic variable. Our findings generalise several newly proven conclusions concerning the distribution of zeros of a quaternionic polynomial.


Volume 14, Issue 1
January 2023
Pages 1809-1816
  • Receive Date: 27 March 2022
  • Accept Date: 07 October 2022